# SDR ASAA0410552

- Difficulty date: November 16, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517684654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - L-ANGLE CRACKED BS 292, 11 INCHES BELOW STRINGER 15L.  REPAIRED PER EA.  (M)
